# SDR DLL15954342

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Condition: Shorted
- Location: Nr 2 Gcu
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 GEN DISCONNECTED FROM BUS WOULD NOT RESET, VOLTS AND FREQS NORMAL, DIVERTED JFK.  FOUND PIN 55 ON B1A GCU RACK CONNECTOR PUSHED BACK AND FOUND PIN 43 ON J1B SHORTED TO GROUND.  REPLACED NR 2 GCU RACK HARNESS, RAN ENGINES AND ALL CHECKS GOOD.
